A finite integral involving a confluent hypergeometric function and Meijer's G-function
Portugaliae mathematica, Tome 28 (1969) no. 1, pp. 55-61
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1969__28_1_115080,
author = {Bajpai, S.D.},
title = {A finite integral involving a confluent hypergeometric function and {Meijer's} {G-function}},
journal = {Portugaliae mathematica},
pages = {55--61},
year = {1969},
volume = {28},
number = {1},
mrnumber = {0281961},
zbl = {0212.08801},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1969__28_1_115080/}
}
Bajpai, S.D. A finite integral involving a confluent hypergeometric function and Meijer's G-function. Portugaliae mathematica, Tome 28 (1969) no. 1, pp. 55-61. http://geodesic.mathdoc.fr/item/PORMA_1969__28_1_115080/